Harmonic Maass-Jacobi forms of degree 1 with higher rank indices
Artikel i vetenskaplig tidskrift, 2016

We define and investigate real analytic weak Jacobi forms of degree 1 and arbitrary rank. En route we calculate the Casimir operator associated to the maximal central extension of the real Jacobi group, which for rank exceeding 1 is of order 4. In ranks exceeding 1, the notions of H-harmonicity and semi-holomorphicity are the same.

skew-holomorphic Jacobi forms

Semi-holomorphic Jacobi forms

casimir-operators

complex quadratic fields

Mathematics

xi-

modular-forms

invariant differential operators

Författare

C. H. Conley

University of North Texas

Martin Raum

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

International Journal of Number Theory

1793-0421 (ISSN)

Vol. 12 1871-1897

Ämneskategorier

Matematik

DOI

10.1142/s1793042116501165